# SDR DL72L980266

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR OVERHEAD EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY, CKS GOOD.
